# SDR A6WA200540301

- Difficulty date: September 5, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621-625.3 INTERCOSTAL AT STRINGER 14L IS CRACKED NEAR RADIUS APPROX 1 INCH LONG.  (M)
